Publication
Title
Assumption-free semantics for ordered logic programs: on the relationship between well-founded and stable partial models
Author
Language
English
Source (journal)
Journal of logic and computation. - Oxford
Publication
Oxford : 1992
ISSN
0955-792X
Volume/pages
2:2(1992), p. 133-172
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 08.10.2008
Last edited 23.12.2015
To cite this reference